# SDR AALA201808249014

- Difficulty date: August 23, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 22,843 hours, 19,062 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 0000226598
- Condition: Faulty
- Location: Zone 700
- Part time: 22,844 hours, 19,063 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE AIRCRAFT WAS GROUNDED. INFLIGHT: EICAS MESSAGE PARKING BRAKE NOT RELEASED DURING CRUISE. COMPLIED WITH QRC + QRH PROCEDURES, HOWEVER, MESSAGE DID NOT EXTINGUISHED FLAPS FULL LANDING GEAR AT 75,000 NO ISSUES. REPLACED E BRAKE VALVE PER AMM 32-44-01 AND REPLACED E BRAKE PRESSURE SWITCH PER AMM 32-44-09. A SUPPLEMENTAL REPORT HAS BEEN ISSUED UPON RECEIPT OF FINAL CORRECTIVE ACTION. (PLEASE SEE SDR AALA201809069022) (***CLOSED)
